Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A remark on the Ikeda lift and local singular series polynomials

Authors: YoungJu Choie and Winfried Kohnen
Journal: Proc. Amer. Math. Soc. 136 (2008), 1559-1563
MSC (2000): Primary 11F46
Published electronically: October 18, 2007
MathSciNet review: 2373584
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We relate a certain number-theoretic function occurring in a linear version of Ikeda's lifting map to local singular series polynomials.

References [Enhancements On Off] (What's this?)

  • 1. T. Ikeda: On the lifting of elliptic modular forms to Siegel cusp forms of degree $ 2n$. Ann. of Math. (2) 154, 641-681 (2001). MR 1884618 (2002m:11037)
  • 2. H. Katsurada: An explicit form for Siegel series. Amer. J. Math. 121 (1999), 415-452. MR 1680317 (2000a:11068)
  • 3. Y. Kitaoka: Dirichlet series in the theory of Siegel modular forms. Nagoya Math. J. 95 (1984), 73-84. MR 759464 (86b:11038)
  • 4. W. Kohnen: Modular forms of half-integral weight on $ \Gamma_0(4)$. Math. Ann. 248 (1980), 249-266. MR 575942 (81j:10030)
  • 5. W. Kohnen: Lifting modular forms of half-integral weight to Siegel modular forms of even genus. Math. Ann. 322, 787-809 (2002). MR 1905104 (2003d:11067)
  • 6. G. Shimura: On modular forms of half-integral weight. Ann. of Math. 97 (1973), 440-481. MR 0332663 (48:10989)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11F46

Retrieve articles in all journals with MSC (2000): 11F46

Additional Information

YoungJu Choie
Affiliation: Department of Mathematics, Pohang Institute of Science and Technology, Pohang 790-784, Korea

Winfried Kohnen
Affiliation: Universität Heidelberg, Mathematisches Institut, INF 288, D-69120 Heidelberg, Germany

Received by editor(s): October 17, 2006
Received by editor(s) in revised form: April 23, 2007
Published electronically: October 18, 2007
Communicated by: Wen-Ching Winnie Li
Article copyright: © Copyright 2007 American Mathematical Society

American Mathematical Society